Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 78, NWS Mobile, AL

November 4, 2010

NWS Mobile, AL issued this red flag warning at Nov 4, 2010, 3:48 PM EDT. It took effect at Nov 5, 2010, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 4, 2010, 3:48 PM EDT (19:48 UTC)
In effect from
Nov 5, 2010, 1:00 PM EDT
Expired
Nov 5, 2010, 7:00 PM EDT
In force
6 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

839 
WWUS84 KMOB 041948
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
248 PM CDT THU NOV 4 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING
FOR THE EXTREME WESTERN FLORIDA PANHANDLE DUE TO THE COMBINATION OF
LOW RELATIVE HUMIDITY BELOW 35 PERCENT WITH A CONCURRENT SUSTAINED
20 FOOT WIND SPEED OF 15 MPH OR HIGHER...

...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT FRIDAY
FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE COMBINATION OF LOW
RELATIVE HUMIDITY BELOW 35 PERCENT WITH A CONCURRENT SUSTAINED 20
FOOT WIND SPEED OF 15 MPH OR HIGHER...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE SATURDAY MORNING
THROUGH SATURDAY AFTERNOON ACROSS THE WESTERN FLORIDA PANHANDLE FOR
THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35
PERCENT...

.A LOW PRESSURE SYSTEM WILL MOVE EAST OF THE REGION WHILE A STRONG
AREA OF HIGH PRESSURE BUILDS IN FROM THE WEST. GUSTY NORTH WINDS WILL
USHER IN MUCH DRIER AND COOLER AIR THROUGH THE WEEKEND. AS A
RESULT...RED FLAG WARNINGS AND A FIRE WEATHER WATCH HAVE BEEN ISSUED
FOR THE WESTERN FLORIDA PANHANDLE.

FLZ001>004-051200-
/O.UPG.KMOB.FW.A.0070.101105T1800Z-101105T2300Z/
/O.NEW.KMOB.FW.W.0078.101105T1700Z-101105T2300Z/
/O.CON.KMOB.FW.W.0077.101104T2000Z-101104T2300Z/
/O.CON.KMOB.FW.A.0071.101106T1600Z-101106T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-
248 PM CDT THU NOV 4 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT FRIDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY AFTERNOON...

A COMBINATION OF BREEZY NORTHERLY WINDS NEAR 20 MPH COMBINED WITH
RELATIVE HUMIDITIES SLIGHTLY BELOW 35 PERCENT WILL CONTINUE THROUGH
LATE THIS AFTERNOON. RELATIVE HUMIDITIES WILL DROP INTO THE LOWER
THIRTIES FRIDAY AFTERNOON COMBINED WITH BREEZY NORTHERLY WINDS NEAR
15 MPH. RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES
ON SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ005-006-051200-
/O.UPG.KMOB.FW.A.0070.101105T1800Z-101105T2300Z/
/O.NEW.KMOB.FW.W.0078.101105T1700Z-101105T2300Z/
/O.CON.KMOB.FW.A.0071.101106T1600Z-101106T2300Z/
INLAND OKALOOSA-COASTAL OKALOOSA-
248 PM CDT THU NOV 4 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT FRIDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY AFTERNOON...

RELATIVE HUMIDITIES WILL DROP INTO THE LOWER THIRTIES FRIDAY
AFTERNOON COMBINED WITH BREEZY NORTHERLY WINDS NEAR 15 MPH.
RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES ON
SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$
3 follow-up statements
308 
WWUS84 KMOB 050304
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1004 PM CDT THU NOV 4 2010

...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT FRIDAY
FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE COMBINATION OF LOW
RELATIVE HUMIDITY BELOW 35 PERCENT WITH A CONCURRENT SUSTAINED 20
FOOT WIND SPEED OF 15 MPH OR HIGHER...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE SATURDAY MORNING
THROUGH SATURDAY AFTERNOON ACROSS THE WESTERN FLORIDA PANHANDLE FOR
THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35
PERCENT...

.A LOW PRESSURE SYSTEM WILL MOVE EAST OF THE REGION WHILE A STRONG
HIGH BUILDS IN FROM THE WEST. GUSTY NORTH WINDS WILL BRING VERY DRY
AIR THROUGH THE WEEKEND MAKING RED FLAG WARNINGS AND A FIRE WEATHER
WATCH NECESSARY FOR THE WESTERN FLORIDA PANHANDLE.

FLZ001>006-051915-
/O.CON.KMOB.FW.W.0078.101105T1700Z-101105T2300Z/
/O.CON.KMOB.FW.A.0071.101106T1600Z-101106T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
1004 PM CDT THU NOV 4 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT
FRIDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT
FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY
MORNING THROUGH SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS
AND POSSIBLE RED FLAG WARNINGS.

&&

$$
407 
WWUS84 KMOB 051103
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
603 AM CDT FRI NOV 5 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING FOR THE NORTHWEST FLORIDA PANHANDLE...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE...

.COLD AND DRY HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH THIS
WEEKEND. A RED FLAG WARNING IS IN EFFECT FOR THE NORTHWEST FLORIDA
PANHANDLE THIS AFTERNOON FOR BREEZY NORTHERLY WINDS NEAR 15 MPH AND
RELATIVE HUMIDITIES DROPPING INTO THE LOWER THIRTIES. FIRE WEATHER
WATCHES ARE IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE BOTH
SATURDAY AND SUNDAY AFTERNOONS FOR A LONG DURATION OF RELATIVE
HUMIDITIES BELOW 35 PERCENT.

FLZ001>006-060315-
/O.NEW.KMOB.FW.A.0072.101107T1600Z-101107T2300Z/
/O.CON.KMOB.FW.W.0078.101105T1700Z-101105T2300Z/
/O.CON.KMOB.FW.A.0071.101106T1600Z-101106T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
603 AM CDT FRI NOV 5 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY
TO 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS
AND POSSIBLE RED FLAG WARNINGS.

&&

$$
206 
WWUS84 KMOB 051930
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
230 PM CDT FRI NOV 5 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING
FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE COMBINATION OF LOW
RELATIVE HUMIDITY BELOW 35 PERCENT WITH A CONCURRENT SUSTAINED 20
FOOT WIND SPEED OF 15 MPH OR HIGHER...

...A RED FLAG WARNING IS NOW IN EFFECT FROM LATE SATURDAY MORNING
THROUGH SATURDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE
TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM LATE SUNDAY MORNING
THROUGH SUNDAY AFTERNOON ACROSS THE WESTERN FLORIDA PANHANDLE FOR
THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35
PERCENT...

.A STRONG AREA OF HIGH PRESSURE WILL CONTINUE TO BUILD IN FROM THE
WEST OVER THE WEEKEND. NORTHERLY WINDS WILL KEEP A DRY AND COOL AIR
MASS ACROSS THE REGION THROUGH THE WEEKEND. AS A RESULT...RED FLAG
WARNINGS AND A FIRE WEATHER WATCH HAVE BEEN ISSUED FOR THE WESTERN
FLORIDA PANHANDLE.


FLZ001>006-061130-
/O.UPG.KMOB.FW.A.0071.101106T1600Z-101106T2300Z/
/O.NEW.KMOB.FW.W.0079.101106T1600Z-101107T0000Z/
/O.CON.KMOB.FW.W.0078.000000T0000Z-101105T2300Z/
/O.CON.KMOB.FW.A.0072.101107T1600Z-101107T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
230 PM CDT FRI NOV 5 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

A COMBINATION OF BREEZY NORTHERLY WINDS AROUND 15 MPH COMBINED WITH
RELATIVE HUMIDITIES SLIGHTLY BELOW 35 PERCENT WILL CONTINUE THROUGH
LATE THIS AFTERNOON. RELATIVE HUMIDITIES WILL DROP INTO THE MID TO
UPPER TWENTIES BOTH SATURDAY AND SUNDAY AFTERNOONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Nov 4, 1:30 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Nov 4, 1:30 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1230 PM CDT THU NOV 4 2010

.AVIATION...(18Z ISSUANCE)THE LAST OF ANY MVFR CIGS SHOULD MOVE OUT
OF THE AREA THIS AFTERNOON...AS STRONG NORTHERLY FLOW MOVE OVER THE
AREA.  THIS STRONG NORTHERLY FLOW IS EXPECTED TO LAST THROUGH THE
FORECAST.

/16

&&

.UPDATE...HAVE UPDATED THE WINDS OFFSHORE TO BETTER REFLECT CURRENT
CONDITIONS. OTHER THAN THIS...HAVEN'T OBSERVED ANY SERIOUS DEVIATION
FROM THE REST OF THE PACKAGE.

/16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM 3 AM SATURDAY TO 8 AM SATURDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
     UPPER MOBILE...WASHINGTON...AND WILCOX.

FL...FIRE WEATHER WATCH FROM 1 PM FRIDAY TO 6 PM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 6 PM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FREEZE WATCH FROM 3 AM SATURDAY TO 8 AM SATURDAY FOR THE
     FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
     INLAND SANTA ROSA.

     RED FLAG WARNING FROM 3 PM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...AND INLAND SANTA ROSA.

MS...FREEZE WATCH FROM 3 AM SATURDAY TO 8 AM SATURDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...GALE WARNING ADVISORY UNTIL 1 AM SATURDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
     FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Nov 4, 6:00 AM EDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT THU NOV 4 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-051100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CDT THU NOV 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MARINE AREA DUE TO
STRONG NORTHERLY WINDS OF 20 TO 30 KNOTS AND HIGH SEAS.

GUSTY NORTHWEST WINDS OF 15 TO 20 MPH AREA EXPECTED TODAY IN THE
WAKE OF A LOW PRESSURE SYSTEM MOVING EAST OF THE AREA TODAY.

THERE IS AN INCREASED RISK OF WILDFIRES ACROSS PORTIONS OF THE
WESTERN FLORIDA PANHANDLE THIS AFTERNOON DUE TO LOW RELATIVE
HUMIDITY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH LATE FRIDAY
NIGHT DUE TO STRONG NORTHERLY WINDS OF 20 TO 30 KNOTS AND HIGH SEAS.

FREEZE WATCH IN EFFECT LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING
FOR INTERIOR SOUTHEAST MISSISSIPPI AND THE INTERIOR PORTIONS OF
SOUTHWESTERN ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. OVERNIGHT
LOW TEMPERATURES FRIDAY NIGHT ARE EXPECTED TO DROP INTO THE LOWER
THIRTIES TO UPPER TWENTIES ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND
THE INTERIOR PORTIONS OF SOUTHWESTERN ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE. A LIGHT FREEZE IS EXPECTED ACROSS THE INLAND AREAS
SUCH AS NORTH OF A LINE FROM NEW AUGUSTA MISSISSIPPI TO ANDALUSIA
ALABAMA...WITH A PATCHY LIGHT FREEZE EXTENDING SOUTH OF THIS LINE
INTO STONE AND GEORGE COUNTIES MISSISSIPPI...INTERIOR MOBILE AND
BALDWIN COUNTIES ALABAMA...AND THE INTERIOR PORTION OF THE NORTHWEST
FLORIDA PANHANDLE.

THERE IS AN INCREASED RISK OF WILDFIRES ACROSS THE WESTERN FLORIDA
PANHANDLE FRIDAY AND SATURDAY DUE TO LOW RELATIVE HUMIDITIES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 5:24 AM EDTFreeze WatchMOB34 hr
Nov 4, 6:32 AM EDTFire Weather WatchMOB9 hr
Nov 4, 6:32 AM EDTFire Weather WatchMOB33 hr
Nov 4, 6:32 AM EDTRed Flag WarningMOB12 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.